# SDR SIMA200305401

- Difficulty date: February 20, 2003
- Submitted: April 21, 2003
- Operation: Air carrier
- Aircraft: N617AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145093
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66364
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

XNA - FLT 3854 - CREW REPORTED THE FLOOR PROXIMITY EMERGENCY LIGHTING AT EMERGENCY EXIT ROW WOULD NOT ILLUMINATE.  MAINTENANCE REMOVED AND REPLACED FLOOR PATH LIGHT STRIP NR 7 IAW EMB MM.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
